Alert archive / New York / Special Marine Warnings in 2021

Special Marine Warning 68, NWS Buffalo, NY

July 20, 2021

NWS Buffalo, NY issued this special marine warning at Jul 20, 2021, 5:43 PM EDT. It was in force for 92 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2021, 5:43 PM EDT (21:43 UTC)
Expired
Jul 20, 2021, 7:15 PM EDT
In force
92 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
0.0 in
Wind
34.0 mph

The radar

The Buffalo radar (KBUF), 27 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 6:02 PM EDTHAIL 0.5Lewiston, NYGOLF BALL TO TENNIS BALL SIZED HAIL REPORTED IN THE TOWN OF LEWISTON.
Jul 20, 6:02 PM EDTHAIL 2.5Lewiston, NYCORRECTS PREVIOUS HAIL REPORT FROM LEWISTON. GOLF BALL TO TENNIS BALL SIZED HAIL REPORTED IN THE TOWN OF LEWISTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.7 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2021-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 574 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2021-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
574 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
893 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

595 
WHUS51 KBUF 202143
SMWBUF
LEZ020-LOZ030-042-202315-
/O.NEW.KBUF.MA.W.0068.210720T2143Z-210720T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Buffalo NY
543 PM EDT Tue Jul 20 2021

The National Weather Service in Buffalo has issued a

* Special Marine Warning for...
  Lake Ontario from the Upper Niagara River to Youngstown... 
The Upper and Lower Niagara River and Buffalo Harbor...

* Until 715 PM EDT.

* At 542 PM EDT, a strong thunderstorm was located over Lewiston, or
  near Niagara River, moving east at 20 knots.

  HAZARD...Wind gusts 34 knots or greater.

  SOURCE...Radar.

  IMPACT...Small craft could be damaged in briefly higher winds and 
           suddenly higher waves.

* Locations impacted include...
  Fort Niagara, Youngstown, Grand Island and Lewiston. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

Frequent lightning is occurring with this storm. If caught on the
open water stay below deck if possible, keep away from ungrounded
metal objects.

&&

LAT...LON 4330 7897 4325 7895 4324 7900 4314 7899
      4311 7901 4309 7890 4298 7886 4298 7888
      4294 7887 4294 7892 4299 7902 4302 7902
      4306 7900 4308 7907 4312 7907 4314 7904
      4325 7906 4328 7908
TIME...MOT...LOC 2142Z 268DEG 18KT 4317 7900 

HAIL...0.00IN
WIND...>34KTS

$$

Reynolds
2 follow-up statements
486 
FZUS71 KBUF 202228
MWSBUF

Marine Weather Statement
National Weather Service Buffalo NY
628 PM EDT Tue Jul 20 2021

LOZ042-202237-
/O.CAN.KBUF.MA.W.0068.000000T0000Z-210720T2315Z/
628 PM EDT Tue Jul 20 2021

...THE SPECIAL MARINE WARNING IS CANCELLED...

The affected areas were...
  Lake Ontario from Upper Niagara River to Youngstown...

The thunderstorm has moved out of the warned area and no longer 
poses a significant threat to boaters.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
western New York...the adjacent waters of Lake Erie...and the
adjacent waters of Lake Ontario.

LAT...LON 4310 7906 4312 7907 4314 7904 4325 7906
      4323 7900 4314 7899 4311 7901 4309 7890
      4299 7886 4298 7888 4294 7887 4294 7892
      4296 7893 4299 7902 4302 7902 4306 7900
      4308 7907
TIME...MOT...LOC 2227Z 268DEG 18KT 4318 7869 

$$

LEZ020-LOZ030-202315-
/O.CON.KBUF.MA.W.0068.000000T0000Z-210720T2315Z/
628 PM EDT Tue Jul 20 2021

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 715 PM EDT...

For the following areas...
  The Upper and Lower Niagara River and Buffalo Harbor...

At 627 PM EDT, a strong thunderstorm was located 15 nm east of
Lewiston, or 17 nm east of Niagara River, moving east at 20 knots.

HAZARD...Wind gusts 34 knots or greater.

SOURCE...Radar indicated.

IMPACT...Small craft could be damaged in briefly higher winds and 
         suddenly higher waves.

Locations impacted include...
Grand Island, Lewiston and Youngstown. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to safe harbor until hazardous weather passes.

Frequent lightning is occurring with this storm. If caught on the
open water stay below deck if possible, keep away from ungrounded
metal objects.

&&

LAT...LON 4310 7906 4312 7907 4314 7904 4325 7906
      4323 7900 4314 7899 4311 7901 4309 7890
      4299 7886 4298 7888 4294 7887 4294 7892
      4296 7893 4299 7902 4302 7902 4306 7900
      4308 7907
TIME...MOT...LOC 2227Z 268DEG 18KT 4318 7869 

HAIL...0.00IN
WIND...>34KTS

$$

EAJ
607 
FZUS71 KBUF 202315
MWSBUF

Marine Weather Statement
National Weather Service Buffalo NY
715 PM EDT Tue Jul 20 2021

LEZ020-LOZ030-202325-
/O.EXP.KBUF.MA.W.0068.000000T0000Z-210720T2315Z/
715 PM EDT Tue Jul 20 2021

...THE SPECIAL MARINE WARNING EXPIRED AT 715 PM EDT...

The affected areas were... 
  The Upper and Lower Niagara River and Buffalo Harbor...

The thunderstorm has weakened and no longer poses a significant 
threat to boaters.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
western New York...the adjacent waters of Lake Erie...and the
adjacent waters of Lake Ontario.

LAT...LON 4310 7906 4312 7907 4314 7904 4325 7906
      4323 7900 4314 7899 4311 7901 4309 7890
      4299 7886 4298 7888 4294 7887 4294 7892
      4296 7893 4299 7902 4302 7902 4306 7900
      4308 7907
TIME...MOT...LOC 2315Z 268DEG 18KT 4319 7839 

$$

EAJ

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Jul 20, 5:39 PM EDT, 4 minutes earlier.

Area forecast discussion, Jul 20, 5:39 PM EDT, 4 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
539 PM EDT Tue Jul 20 2021

.SYNOPSIS...
A cold front pushing south through the region will generate
some strong thunderstorms through this evening, then cooler
more comfortable conditions will follow for much of the
remainder of the work week. Looking further ahead, our next
chance for widespread unsettled weather will come during the
second half of the weekend when another front will push through
the region.

&&

.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
...Strong to Severe Storms Possible into this Evening...

Very unstable airmass over western and north central New York
early this evening with SBCAPEs avg 2000 j/kg. Some drier air
in the mid levels (DCAPEs in the vcnty of 1000 j/kg) will
enhance strong downdraft (ie downburst potential) as developing
storms push through. There is also ample instability to support
large hail.

Storms have developed out ahead of the front, especially across
Niagara County, but these have gotten hung up on the lake breeze
boundary. These will be dislodged by the front this evening,
allowing the line to push across the Buffalo metro area. The
rest of the line of storms will continue its southward movement,
with the greatest risk for severe weather before 9 p.m. this
evening.

While storms will be progressive...there will be the likelihood for
some heavy rain as well. Given wet antecedent conditions...this will
pose the risk for some localized flooding to accompany the stronger
storms.

Storms will weaken by 03z with only residual showers in the vcnty of
the passing front overnight.

Gradual clearing on Wednesday in advance of large sfc high over
Upper Great Lakes. Clearing to be slowed by upslope northerly flow.
Cooler and less humid.

Cool night slated for Wednesday night as sfc high drifts closer.
mins largely in the 50s...but 40s possible across cooler portions of
Srn Tier. Aimed at lower quartile of min temp guidance packages.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/...
A few shortwaves will pass across the Northeast through the mid-
levels for the second half of the workweek and start of the weekend,
which will provide for a few periods of showery weather.

Diving into the details for the start of the period Thursday, the
area will remain between two shortwaves with high pressure overhead
at the surface. This will provide for a rather dry day. Chances for
showers will increase slightly Thursday night as the alluded to
shortwave approaches the area.

Surface high pressure returns Friday, though with the aforementioned
shortwave trough axis crossing overhead of the area a few showers
can't be ruled out. Additionally, a stationary front lingering
southwest of the area (stretched from the central Great Lakes to the
Ohio Valley) Friday will support additional chances for showers,
especially for the areas across the western Southern Tier. Mid-level
and surface ridging should make for another period of dry weather
Friday night and most of Saturday.The next potent shortwave trough
(ahead of the incoming longwave trough) will initially push a warm
front across the region, before a cold frontal passage Saturday
night into Sunday.

Clearing skies Thursday will allow for temperatures to warm up into
the low to mid 70s. Temperatures will continue to warm slightly,
with highs in the mid to upper 70s to close out the work week and
start the weekend.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
NW flow aloft and yet another shortwave embedded within this flow
will keep chances for showers and storms in the forecast through
Sunday night.

Surface ridging will take hold Monday across the eastern Great Lakes
which will bring a period of dry weather and seasonal temperatures
through the middle of the week. Daytime highs will likely peak in
the upper 70s to low 80s.

&&

.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
A mid level trough and cold front will move through by around 03Z
this evening. This will produce showers and thunderstorms, with
localized IFR or lower conditions in heavy rain.

Fog and stratus will develop over much of the region after midnight.
This will support widespread MVFR to IFR conditions overnight into
initial daylight hours of Wednesday.

Conditions will improve to VFR regionwide by late Wednesday
morning.

Outlook...

Thursday...VFR.
Friday...VFR/MVFR. A chance of showers.
Saturday...VFR.
Sunday...Mainly VFR with scattered showers ending early.

&&

.MARINE...
Weak pressure gradient will bring gentle to moderate breezes through
Wednesday. The only concern will be the risk for thunderstorms late
this afternoon and this evening, which will produce locally higher
winds and waves and lightning.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...RSH
NEAR TERM...Apffel/RSH
SHORT TERM...EAJ
LONG TERM...AR
AVIATION...Apffel/RSH
MARINE...TMA
Hazardous weather outlook, Jul 20, 3:11 PM EDT, 2 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
311 PM EDT Tue Jul 20 2021

NYZ001>008-010>014-085-211915-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-Southern Erie-
311 PM EDT Tue Jul 20 2021

...SEVERE THUNDERSTORM WATCH 384 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is also marginal risk for locally heavy rainfall and flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ019>021-211915-
Chautauqua-Cattaraugus-Allegany-
311 PM EDT Tue Jul 20 2021

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...This afternoon and tonight.

There is a marginal risk for severe thunderstorms late this
afternoon and early evening. Main hazards are damaging wind gusts
and
marginally severe hail.

There is also marginal risk for locally heavy rainfall and flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-LOZ030-042>045-062>065-SLZ022-024-211915-
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
311 PM EDT Tue Jul 20 2021

...SEVERE THUNDERSTORM WATCH 384 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ040-041-211915-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
311 PM EDT Tue Jul 20 2021

This Hazardous Weather Outlook is for portions of Lake Erie.

.DAY ONE...This afternoon and tonight.

There is a slight risk for severe thunderstorms this afternoon and
early evening. Main hazards are strong winds and large hail.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

EAJ

In the hours before

Local storm report, Jul 20, 5:21 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
521 PM EDT TUE JUL 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             2 SE CAMBRIA CENTER     43.16N 78.79W
07/20/2021  U1.00 INCH       NIAGARA            NY   PUBLIC

            QUARTER SIZED (1.00 IN) HAIL REPORTED IN
            CAMBRIA CENTER.

&&

PP
Local storm report, Jul 20, 5:26 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
526 PM EDT TUE JUL 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     TSTM WND DMG     3 SE ALEXANDRIA BAY     44.31N 75.88W
07/20/2021                   JEFFERSON          NY   PUBLIC

            TREES AND WIRES DOWN IN THE TOWN OF
            ALEXANDRIA.

&&

PP
Special weather statement, Jul 20, 5:28 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Buffalo NY
528 PM EDT Tue Jul 20 2021

NYZ004>006-202215-
Oswego-Wayne-Northern Cayuga-
528 PM EDT Tue Jul 20 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WAYNE...CAYUGA AND
SOUTHWESTERN OSWEGO COUNTIES...

At 526 PM EDT, a strong thunderstorm was located near Fulton, moving
east at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Fulton, Fair Haven Beach State Park, Central Square, Battle Island
State Park, Hastings, Volney, West Monroe, Palermo, Sterling,
Phoenix, Ira, Wolcott, Hannibal, Red Creek, Parish, South Hannibal,
Pennellville, Mallory, Hinmansville and Granby Center.

This includes Interstate 81 between exits 32 and 33.

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4320 7608 4323 7610 4324 7616 4327 7620
      4324 7621 4322 7619 4320 7622 4324 7627
      4321 7626 4320 7628 4323 7631 4323 7648
      4320 7648 4323 7682 4335 7683 4337 7676
      4342 7608 4320 7606
TIME...MOT...LOC 2126Z 272DEG 18KT 4330 7648

Welch
Local storm report, Jul 20, 5:31 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
531 PM EDT TUE JUL 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     TSTM WND DMG     3 SE ALEXANDRIA BAY     44.31N 75.88W
07/20/2021                   JEFFERSON          NY   PUBLIC

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 3
            SE ALEXANDRIA BAY. TREES AND WIRES DOWN IN
            THE TOWN OF ALEXANDRIA.

&&

PP
Local storm report, Jul 20, 5:32 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
532 PM EDT TUE JUL 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     CLAYTON                 44.24N 76.08W
07/20/2021                   JEFFERSON          NY   PUBLIC

            REPORTS OF TREES AND WIRES DOWN IN THE TOWN
            OF CLAYTON.

&&

PP
Local storm report, Jul 20, 5:40 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
540 PM EDT TUE JUL 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             2 W LOCKPORT            43.17N 78.73W
07/20/2021  E1.00 INCH       NIAGARA            NY   TRAINED SPOTTER

            QUARTER SIZED (1.00IN) HAIL REPORTED WEST OF
            THE TOWN OF LOCKPORT.

&&

PP

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 2:13 PM EDTSpecial Marine WarningBUF62 min
Jul 20, 2:57 PM EDTSpecial Weather StatementBUFNiagara48 min
Jul 20, 3:14 PM EDTSpecial Marine WarningBUF61 min
Jul 20, 3:23 PM EDTSevere Thunderstorm WarningBUFNiagara67 min
Jul 20, 3:39 PM EDTSpecial Marine WarningBUF81 min
Jul 20, 3:48 PM EDTSpecial Marine WarningBUF87 min
Jul 20, 4:08 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis67 min
Jul 20, 4:23 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Niagara, Orleans67 min
Jul 20, 4:42 PM EDTSevere Thunderstorm WarningBUFNiagara48 min
Jul 20, 4:46 PM EDTSpecial Marine WarningBUF59 min
Jul 20, 4:49 PM EDTFlash Flood WarningBUFNiagara6 hr
Jul 20, 4:55 PM EDTSpecial Marine WarningBUF48 min
Jul 20, 4:58 PM EDTSpecial Marine WarningBUF92 min
Jul 20, 5:00 PM EDTSpecial Weather StatementBUFGenesee30 min
Jul 20, 5:10 PM EDTSpecial Marine WarningBUF2 hr
Jul 20, 5:13 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego62 min
Jul 20, 5:28 PM EDTSpecial Weather StatementBUFOswego47 min
Jul 20, 5:30 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Niagara, Orleans60 min
Jul 20, 5:43 PM EDTSevere Thunderstorm WarningBUFOswego62 min
Jul 20, 5:56 PM EDTSpecial Weather StatementBUFGenesee, Monroe, Ontario, Orleans34 min
Jul 20, 6:07 PM EDTSevere Thunderstorm WarningBUFCayuga, Jefferson, Lewis, Oswego, Wayne38 min
Jul 20, 6:21 PM EDTFlash Flood WarningBUFErie, Niagara4 hr
Jul 20, 6:26 PM EDTSpecial Marine WarningBUF34 min
Jul 20, 6:30 PM EDTSpecial Weather StatementBUFErie, Genesee30 min
Jul 20, 6:37 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Niagara46 min
Jul 20, 6:46 PM EDTSpecial Weather StatementBUFLewis29 min
Jul 20, 6:52 PM EDTSpecial Marine WarningBUF67 min
Jul 20, 7:24 PM EDTSpecial Weather StatementBUFErie, Genesee, Livingston, Ontario, Wyoming36 min
Jul 20, 7:38 PM EDTSevere Thunderstorm WarningBUFLivingston, Monroe, Ontario, Wayne31 min
Jul 20, 7:58 PM EDTSpecial Weather StatementBUFLivingston, Wyoming92 min

Nearby

Special Marine Warnings in New York, 2021Every special marine warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.